E. E. Levi convexity and the Hans Lewy problem. Part II : vanishing theorems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, p. 747-806
@article{ASNSP_1972_3_26_4_747_0,
     author = {Andreotti, Aldo and Denson Hill, C.},
     title = {E. E. Levi convexity and the Hans Lewy problem. Part II : vanishing theorems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     pages = {747-806},
     zbl = {0283.32013},
     mrnumber = {477150},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_747_0}
}
Andreotti, Aldo; Denson Hill, C. E. E. Levi convexity and the Hans Lewy problem. Part II : vanishing theorems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, pp. 747-806. http://www.numdam.org/item/ASNSP_1972_3_26_4_747_0/

[1] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] A. Andreotti and F. Norguet, Problème de Levi et convexité holomorphe pour les classes de cohomologie, Ann. Scuola Norm. Sup. Pisa, ser. 3, 20 (1966), 197-241. | Numdam | MR 199439 | Zbl 0154.33504

[3] A. Andreotti and F. Norguet, La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Ann. Scuola Norm. Sup. Pisa, ser. 3, 21 (1967), 31-82. | Numdam | MR 239118 | Zbl 0176.04001

[4] A. Andreotti and E. Vesentini, Sopra un teorema di Kodaira, Ann. Scuola Norm. Sup. Pisa, ser. 3, 15 (1961), 283-309. | Numdam | MR 141140 | Zbl 0108.16604

[5] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Pub. I. H. E. S., 25 (1965), 313-362. | Numdam | MR 175148 | Zbl 0138.06604

[6] A. Andreotti and C.D. Hill, E. E. Levi convexity and the Hans Lewy problem, Part I : Reduction to vanishing theorems, to appear in Ann. Scuola Norm. Sup. Pisa. | Numdam | MR 460725 | Zbl 0256.32007

[7] L. Hörmander, L2-estimates and existence theorems for the δ operator, Acta Math., 113 (1965), 39-152. | Zbl 0158.11002

[8] J.J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math., 18 (1965), 443-492. | MR 181815 | Zbl 0125.33302